On the stability of delayed linear discrete-time systems with periodic coefficients - Université de Bretagne Occidentale Access content directly
Journal Articles Journal of Difference Equations and Applications Year : 2022

On the stability of delayed linear discrete-time systems with periodic coefficients

Abstract

Stability estimates are obtained for delayed linear periodic discretetime systems. Bounds on the decay of the solution are derived via a suitable Lyapunov–Krasovskii-type functional and the solvability of some periodic discrete-time Lyapunov equations.
No file

Dates and versions

hal-04306767 , version 1 (25-11-2023)

Identifiers

Cite

Miloud Sadkane. On the stability of delayed linear discrete-time systems with periodic coefficients. Journal of Difference Equations and Applications, 2022, 28 (11-12), pp.1449-1457. ⟨10.1080/10236198.2022.2142469⟩. ⟨hal-04306767⟩
10 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More